A New Approach to Fixed Point Results in Triangular Intuitionistic Fuzzy Metric Spaces
N. Hussain,
S. Khaleghizadeh,
P. Salimi and
Afrah A. N. Abdou
Abstract and Applied Analysis, 2014, vol. 2014, 1-16
Abstract:
The aim of this paper is to propose some fixed point theorems in complete parametric metric spaces. Using these theorems, we deduce as corollaries the recent results of Ionescu et al. Moreover, we suggest some new contractions and prove certain fixed point theorems in triangular intuitionistic fuzzy metric spaces. We also discuss some illustrative examples to highlight the realized improvements.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/690139.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/690139.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:690139
DOI: 10.1155/2014/690139
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().